OrgUnit's Researchers Outputs

Results 1-120 of 120 (Search time: 0.002 seconds).

Issue DateTitleAuthor(s)RelationscopusWOSFulltext/Archive link
12022Existence of hypercylinder expanders of the inverse mean curvature flowK.M. Hui Canadian Mathematical Bulletin
22021Asymptotic behaviour of singular solution of the fast diffusion equation in the punctured Euclidean spaceKin Ming Hui ; Jinwan ParkarXiv:2007.06830 [math.AP]
32021Shock polars for ideal and non-ideal gasesVolker W. Elling Journal of Fluid Mechanics 916, A51
42021Equivariant Kodaira embedding of CR manifolds with circle actionChin-Yu Hsiao ; Xiaoshan Li; George MarinescuMichigan Mathematical Journal 70(1), 55-113
52021Schellekens' list and the very strange formulavan Ekeren, Jethro; Lam, Ching Hung ; Möller, Sven; Shimakura, HirokiAdvances in Mathematics 380, 107567
62021Dieudonné's Determinants and Structure of General Linear Groups Over Division Rings RevisitedChun-Yi Lin; Chia-Fu Yu BULLETIN 16(1), 21-47
72021Polarized superspecial simple abelian surfaces with real Weil numbersJiangwei Xue; Chia-Fu Yu arXiv:2009.02729 [math.NT]
82021Greatest common divisors of integral points of numerically equivalent divisorsJulie Tzu-Yueh Wang ; Yu YasufukuAlgebra & Number Theory
92021The Ru-Vojta result for subvarietiesM. Ru; Julie Tzu-Yueh Wang INTERNATIONAL JOURNAL OF NUMBER THEORY
102021Arithmetic Satake compactifications and algebraic Drinfeld modular formsUrs Hartl; Chia-Fu Yu arXiv:2009.13934 [math.AG]
112021On the dth Roots of Exponential Polynomials and Related Problems Arising from the Green–Griffiths–Lang ConjectureGuo, Ji; Sun, Chia-Liang; Wang, Julie Tzu-Yueh The Journal of Geometric Analysis 31, 5201-5218
122021Nonspecial varieties and generalized Lang-Vojta conjecturesErwan Rousseau; Amos Turchet; Julie Tzu-Yueh Wang Forum of Mathematics, Sigma
132021An algebraic approach to residuesI-Chiau Huang Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie 64(112) no.1, 49-62
142020On the second coefficient of the asymptotic expansion of Boutet de Monvel--SjöstrandChin-Yu Hsiao ; Wei-Chuan ShenarXiv:2012.15456 [math.CV]
152020On the singularities of the Bergman projections for lower energy forms on complex manifolds with boundaryChin-Yu Hsiao ; George MarinescuarXiv:1911.10928 [math.CV]
162020On the coefficients of the equivariant Szegő kernel asymptotic expansionsChin-Yu Hsiao ; Rung-Tzung Huang; Guokuan ShaoarXiv:2009.10529 [math.CV]
172020Szegő kernel asymptotics on some non-compact complete CR manifoldsChin-Yu Hsiao ; George Marinescu; Huan WangarXiv:2012.11457 [math.CV]
182020Bergman-Szegő kernel asymptotics in weakly pseudoconvex finite type casesChin-Yu Hsiao ; Nikhil SavalearXiv:2009.07159 [math.CV]
192020The direct scattering problem for the perturbed Gr(1, 2)≥0 Kadomtsev–Petviash-vili II solitonsDerchyi Wu Nonlinearity 33(12). 6729
202020Tilting modules for classical Lie superalgebrasShun-Jen Cheng ; C.-W. Chen; K. CoulembierJournal of the London Mathematical Society 103(3), 870-900
212020The 1/k-Eulerian Polynomials of Type BMa, Shi-Mei; Ma, Jun; Yeh, Jean; Yeh, Yeong-Nan The Electronic Journal of Combinatorics 27(3), P3.27
222020S1-equivariant Index theorems and Morse inequalities on complex manifolds with boundaryHsiao, Chin-Yu ; Huang, Rung-Tzung; Li, Xiaoshan; Shao, GuokuanJournal of Functional Analysis 279(3), 108558
232020Inertia groups and uniqueness of holomorphic vertex operator algebrasChing Hung Lam ; Hiroki ShimakuraTransformation Groups 25, 1223-1268
242020A Holomorphic vertex operator algebra of central charge 24 with the weight one Lie algebra F4,6A2,2Lam, Ching Hung ; Lin, XingjunJournal of Pure and Applied Algebra 224(3), 1241-1279
252020Unit groups of maximal Orders in totally definite quaternion algebras over real quadratic fieldsQun Li; Jiangwei Xue; C.-F. Yu Trans. Amer. Math. Soc.
262020Global behaviour of solutions of the lubrication equation with porous medium Van der Waals interactionsK.M. Hui Preprint
272020Vortex cuspsVolker Elling Journal of Fluid Mechanics 882, A17
282020On the Sobolev quotient of three-dimensional CR manifoldsJih-Hsin Cheng ; A. Malchiodi; P. YangPreprint
292020Szegő kernels and equivariant embedding theorems for CR manifoldsHendrik Herrmann; Chin-Yu Hsiao ; Xiaoshan LiarXiv:1710.04910
302020On counting certain principally polarized superspecial abelian surfaces over $F_p$Jiangwei Xue; Chia-Fu Yu Proceedings of Automorphic forms automorphic representations and related topics
312020G-equivariant embedding theorems for CR manifolds of high codimensionKevin Fritsch; Hendrik Herrmann; Chin-Yu Hsiao arXiv:1810.09629
322020On counting certain abelian varieties over finite fieldsJ. Xue; C.-F. Yu Acta Mathematica Sinica, English Series 37, 205-228
332020Torus equivariant Szegő kernel asymptotics on strongly pseudoconvex CR manifoldsHendrik Herrmann; Chin-Yu Hsiao ; Xiaoshan LiarXiv:1808.01927
342020On superspecial abelian surfaces and type numbers of totally definite quaternion algebrasJiangwei Xue; C.-F. Yu Indiana Univ. Math. J.
352020Global behaviour of solution of a nonlinear fourth order parabolic equationK.M. Hui Preprint
362020Zero-memory limit for a viscoelasticity model with Riemann dataTai-Ping Liu ; S. CoxPreprint
372020On superspecial abelian surfaces over finite fields IIJ. Xue; T.-C. Yang; C.-F. Yu arXiv:1801.09374
382020Theta functions and adiabatic curvature on a torusJih-Hsin Cheng; Chang, C.-H. ; Tsai, I-H.Preprint
392020Reduction of the moduli schemes of abelian varieties with definite quaternion multiplicationC.-F. Yu arXiv:1306.1400v3
402020Plane graphs of maximum degree Δ ≥ 7 are edge‐face (Δ + 1)‐colorableWang, Yiqiao; Hu, Xiaoxue; Wang, Weifan; Lih, Ko‐Wei Journal of Graph Theory 95(1), 99-124
412020Greatest common divisors with moving targets and consequences for linear recurrence sequencesGrieve, Nathan; Wang, Julie Tzu-Yueh Transactions of the American Mathematical Society 373(11), 8095-8126
422020Mass formula and Oort's conjecture for supersingular abelian threefoldsValentijn Karemaker; Fuetaro Yobuko; Chia-Fu Yu arXiv:2002.10960 [math.NT]
432020Hecke eigensystems of automorphic forms (mod p) of Hodge type and algebraic modular formsYasuhiro Terakado; Chia-Fu Yu arXiv:2006.14342 [math.NT]
452020Classification of extremal vertex operator algebras with two simple modulesGrady, J. Connor; Lam, Ching Hung ; Tener, James E.; Yamauchi, HiroshiJournal of Mathematical Physics 61(5), 052302
462020Spinor class number formulas for totally definite quaternion ordersJiangwei Xue; Chia-Fu Yu arXiv:1909.11858 [math.NT]
472020Stratifying Lie Strata of Hilbert Modular VarietiesChia-Fu Yu ; Ching-Li Chai; Frans OortTaiwanese Journal of Mathematics 24(6), 1307-1352
482020微分幾何學--重力研究的好幫手鄭日新 數學傳播 第44卷第4期,頁27-33
492020The Chevalley-Gras formula over global fieldsLi, Jianing; Yu, Chia-Fu Journal de Théorie des Nombres de Bordeaux 32(2), 525-543
502020Submanifolds in Cauchy Riemann GeometryCheng Jih-Hsin Journal of Mathematical Study 53(4), 471-492
512020Approximation algorithms for constructing required subgraphs using stock pieces of fixed lengthLichen, Junran; Li, Jianping; Lih, Ko-Wei ; Yu, XingxingJournal of Combinatorial Optimization RESTRICTED ACCESS
522020Catalan-like number sequences and Hausdorff moment sequencesChoi, Hayoung; Yeh, Yeong-Nan ; Yoo, SeongukDiscrete Mathematics 343(5), 111808
532020EKOR strata for Shimura varieties with parahoric level structureXu Shen; Chia-Fu Yu ; Chao ZhangarXiv:1910.07785 [math.AG]
5420191/k-Eulerian Polynomials and k-Inversion SequencesTing-Wei Chao; Jun Ma; Shi-Mei Ma; Yeong-Nan Yeh Electronic Journal of Combinatorics 26(3), P3.35
552019Equidistribution theorems on strongly pseudoconvex domainsHsiao, Chin-Yu ; Shao, GuokuanTransactions of the American Mathematical Society 37(2), 1113-1137
562019The smallest eigenvalues of random kernel matrices: asymptotic results on the min kernelLu-Jing Huang; Yin-Ting Liao; Lo-Bin Chang; Chii-Ruey Hwang Statistics and Probability Letters 148, 23-29
572019The Ascent-Plateau Statistics on Stirling PermutationsShi-Mei Ma; Jun Ma; Yeong-Nan Yeh Electronic Journal of Combinatorics 26(2), P2.5
582019Solution of the tangential Kohn Laplacian on a class of non-compact CR manifoldsHsiao, Chin-Yu ; Yung, Po-LamCalculus of Variations and Partial Differential Equations 58, 71
592019Existence of self-similar solutions of the inverse mean curvature flowK.M. Hui Discrete and Continuous Dynamical Systems 39(2), 863-880
602019Vanishing time behavior of solutions to the fast diffusion equationK.M. Hui ; Soojung KimarXiv:1811.04410 [math.AP]
612019David-Barton type identities and alternating run polynomialsMa, Shi-Mei; Ma, Jun; Yeh, Yeong-Nan Advances in Applied Mathematics 114, 101978
62201971 holomorphic vertex operator algebras of central charge 24Lam, Ching Hung ; Shimakura, HirokiBulletin of the Institute of Mathematics Academia Sinica NEW SERIES 14(1), 87-118
632019Variety of unsymmetric multibranched logarithmic vortex spiralsVolker Elling ; Manuel V. GnannEUROPEAN JOURNAL OF APPLIED MATHEMATICS 30(1), 23-38
642019Simple proofs for the derivative estimates of the holomorphic motion near two boundary points of the Mandelbrot setY-C Chen ; T KawahiraJournal of Mathematical Analysis and Applications 473(1), 345-356
652019On irreducibility of modules of Whittaker type for cyclic orbifold vertex algebrasAdamović, Dražen; Lam, Ching Hung ; Pedić, Veronika; Yu, NinaJournal of Algebra 539, 1-23
662019Cyclic orbifolds of lattice vertex operator algebras having group-like fusionsLam, Ching Hung Letters in Mathematical Physics 110, 1081-1112
672019Connected Sum of CR Manifolds with Positive CR Yamabe ConstantCheng, Jih-Hsin ; Chiu, Hung-Lin; Ho, Pak TungThe Journal of Geometric Analysis 31, 298-311
682019Colouring of generalized signed triangle-free planar graphsJiang, Yiting; Liu, Daphne Der-Fen; Yeh, Yeong-Nan ; Zhu, XudingDiscrete Mathematics 342(3), 836-843
692019Context-free grammars, generating functions and combinatorial arraysZhu, Bao-Xuan; Yeh, Yeong-Nan ; Lu, QinglinEuropean Journal of Combinatorics 78, 236-255
702019Numerical semigroup algebrasHuang, I-Chiau ; Kim, Mee-KyoungCommunications in Algebra 48(3), 1079-1088
712019γ-positivity and partial γ-positivity of descent-type polynomialsMa, Shi-Mei; Ma, Jun; Yeh, Yeong-Nan Journal of Combinatorial Theory, Series A 167, 257-293
722019Level-Rank Duality for Vertex Operator Algebras of types B and DJiang, Cuipo; Lam, Ching Hung Bulletin of the Institute of Mathematics Academia Sinica NEW SERIES 14(1), 31-54
732019Parafermion vertex operator algebras and $ W$-algebrasArakawa, Tomoyuki; Lam, Ching Hung ; Yamada, HiromichiTransactions of the American Mathematical Society 371(6), 4277-4301
742019Generalized Cornu-type spirals and their Darboux parametric deformationsRosu, Haret C.; Mancas, Stefan C.; Hsieh, Chun-Chung Physics Letters A 383(23), 2692-2697
752019Chains in CR geometry as geodesics of a Kropina metricCheng, Jih-Hsin ; Marugame, Taiji; Matveev, Vladimir S.; Montgomery, RichardAdvances in Mathematics 350, 973-999
762019Reduced unit groups in totally definite quaternion algebras over real quadratic fieldsQun Li; Jiangwei Xue; C.-F. Yu RIMS Kôkyûroku No.2100 (Analytic and Arithmetic Theory of Automorphic Forms), 80-93
772019Boltzmann collision operator for the infinite range potential: A limit problemJiang, Jin-Cheng; Liu, Tai-Ping Annales de l'Institut Henri Poincaré C, Analyse non linéaire 36(6), 1639-1677
782019Counting Permutations by Simsun SuccessionsLin, Yen-Chi Roger; Ma, Shi-Mei; Yeh, Yeong-Nan Taiwanese Journal of Mathematics 23(3), 515-527
792019Triple points and sign of circulationElling, Volker Physics of Fluids 31(12), 126106
802019Modular representations of exceptional supergroupsCheng, Shun-Jen ; Shu, Bin; Wang, WeiqiangMathematische Zeitschrift 291, 635-659
812019Linear bounds on characteristic polynomials of matroidsWang, Suijie; yeh, Yeong-nan ; Zhou, FengweiMathematical Proceedings of the Cambridge Philosophical Society 168(3), 505-518
822019Heat Kernel Asymptotics, Local Index Theorem and Trace Integrals for Cauchy-Riemann Manifolds with S1 Action (Memoires de la Societe Mathematique de France 162)Cheng, Jih-Hsin ; Hsiao, Chin-Yu ; Tsai, I-HsunFrance
832019Greatest common divisors of analytic functions and Nevanlinna theory on algebraic toriLevin, Aaron; Wang, Julie Tzu-Yueh Journal für die reine und angewandte Mathematik (Crelles Journal) 2020(767), 77-107
842019Factorizations in Numerical Semigroup AlgebrasI-Chiau Huang ; Raheleh JafariJournal of Pure and Applied Algebra 223(5), 2258-2272
852019Chow’s Theorem for Semi-abelian Varieties and Bounds for Splitting Fields of Algebraic ToriYu Chia Fu Acta Mathematica Sinica, English Series 35, 1453-1463
862019Piecewise analytic bodies in subsonic potential flowVolker Elling Communications in Partial Differential Equations 44(8), 691-707
872019Asymptotic GCD and divisible sequences for entire functionsJi Guo; Julie Tzu-Yueh Wang TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 371(9), 6241-6256
8820193-dimensional Griess Algebras and Miyamoto InvolutionsLam, Ching Hung ; Yamauchi, HiroshiBulletin of the Institute of Mathematics Academia Sinica NEW SERIES 14(2), 119-147
892019Reverse orbifold construction and uniqueness of holomorphic vertex operator algebrasLam, Ching Hung ; Shimakura, HirokiTransactions of the American Mathematical Society 372(10) 7001-7024
902018UMBILICITY AND CHARACTERIZATION OF PANSU SPHERES IN THE HEISENBERG GROUPJih-Hsin Cheng ; Hung-Lin Chiu; Jenn-Fang Hwang; Paul YangJournal fur reine und angewandte Mathematik 738, 203-235
912018Existence of hypercylinder expanders of the inverse mean curvature flowK.M. Hui (preprint)
922018A subspace theorem for subvarietiesRu, Min; Wang, Julie Algebra & Number Theory 11(10), 2323-2337
932017Supercharacters of queer Lie superalgebrasCheng, Shun-Jen Journal of Mathematical Physics 58, 061701
942017Szegő kernel asymptotics and Kodaira embedding theorems of Levi-flat CR manifoldsHsiao, Chin-Yu ; Marinescu, GeorgeMathematical Research Letters 24(5), 1385-1451
952017Notes on Locally Free GroupsYu, Chia-Fu Bulletin of the Institute of Mathematics Academia Sinica NEW SERIES 12(2), 125-139
962017$\mathbb{Z}_3$-orbifold construction of the Moonshine vertex operator algebra and some maximal 3-local subgroups of the MonsterChen, Hsian-Yang; Lam, Ching Hung ; Shimakura, HirokiMathematische Zeitschrift 288, 75-100
972017Asymptotic large time behavior of singular solutions of the fast diffusion equationHui, Kin Ming ; Kim, SoojungDiscrete & Continuous Dynamical Systems 37(11), 5943-5977
982017Letter to the editors in chiefLiu, Tai-Ping ; Yu, Shih-HsienKinetic & Related Models 11(1), 215-217
992017On fields of definition of components of the Siegel supersingular locusYu, Chia-Fu Proceedings of the American Mathematical Society 145(12), 5053-5058
1002017Szegő kernel expansion and equivariant embedding of CR manifolds with circle actionHerrmann, Hendrik; Hsiao, Chin-Yu ; Li, XiaoshanAnnals of Global Analysis and Geometry 52, 313-340
1012017Contact Spinc Structure, Embeddability of CR Structure, and Positivity of the MassJih-Hsin Cheng Proceedings of the Sixth International Congress of Chinese Mathematicians ALM37, 23-35
1022017A positive mass theorem in three dimensional Cauchy-Riemann geometryCheng, Jih-Hsin ; Malchiodi, A.; Yang, P.Advances in Mathematics 308, 276-347
1032016Umbilic hypersurfaces of constant sigma-k curvature in the Heisenberg groupCheng, Jih-Hsin ; Chiu, H.-L.; Hwang, J.-F.; Yang, P.Calculus of Variations and Partial Differential Equations 55(3), 66
1042016Character Formulae for Queer Lie Superalgebras and Canonical Bases of Types A/CCheng, Shun-Jen ; Kwon, Jae-Hoon; Wang, WeiqiangCommunications in Mathematical Physics 352, 1091-1119
1052016Compressible vortex sheets separating from solid boundariesVolker Elling DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 36(12), 6781-6797
1062016GCD Bounds for Analytic FunctionsPasten, Hector; Wang, Julie Tzu-Yueh International Mathematics Research Notices 2017(1), 47-95
1072015有朋自遠方來--專訪Nigel Hitchin教授鄭日新 ; 夏杼; 何南國數學傳播 第39卷第4期,頁3-16
1082014Flows and a tangency condition for embeddable CR structures in dimension 3Jih-Hsin Cheng Methods and Applications of Analysis 21(3), 337-356
1092014Uniformization of spherical CR manifoldsCheng, J. -H. ; Chiu, H. -L.; Yang, P.Advances in Mathematics 255, 182-216
1102013Uniqueness of generalized p-area minimizers and integrability of a horizontal normal in the Heisenberg groupCheng, Jih-Hsin ; Hwang, Jenn-Fang Calculus of Variations and Partial Differential Equations 50, 579-597
1112009有朋自遠方來--專訪深谷賢治(Kenji Fukaya) 教授劉太平; 鄭日新 ; 江孟蓉數學傳播 第37卷第1期,頁3-12
1122009The prescribed p-mean curvature equation of low regularity in the Heisenberg groupCheng, Jih-Hsin Science in China Series A: Mathematics 52, 2604-2609
1132007Surfaces of prescribed p-mean curvature in the Heisenberg groupJih-Hsin Cheng Proceedings of the 4th ICCM II, 40-58
1142003Monopoles and contact 3-manifoldsCheng, Jih-Hsin ; Chiu, Hung-LinSelected Topics in Cauchy-Riemann Geometry (S. Dragomir ed.), Quaderni di Matematica(math. DG/9905066) 9, 99-123
1152002Deformation of fillable CR structuresJih-Hsin Cheng arXiv:math/0202051 [math.DG]
1162000專訪 Rick Schoen 教授李瑩英; 鄭日新 ; 蔡宜洵數學傳播 第24卷第4期,頁58-62
117-A remark on Chevalley's ambiguous class number formulasC.-F. Yu arXiv:1412.1458
118-Geometric quantization on CR manifoldsChin-Yu Hsiao ; Xiaonan Ma; George MarinescuarXiv:1906.05627 [math.CV]
119-Positive mass theorem and the CR Yamabe equation on 5-dimensional contact spin manifoldsJih-Hsin Cheng ; Hung-Lin ChiuarXiv:2107.04209 [math.DG]
120-Polarized simple superspecial abelian surfaces with Weil numbers: a surveyJiangwei Xue; C.-F. Yu preprint